# SDR USAA2013091300012

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 42,832 hours, 15,834 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Part number: 61639203
- Part serial: C3113
- Condition: Inoperative
- Location: Door Assist
- Part time: 6,100 hours, 2,245 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION PANEL LIGHT ON.  R & R INFLATION RESERVOIR BOTTLE IAW AMM 25-62-49-401.
